Ask an expert
Question

26 Jul 2005

pigmentation marks
I have bad pigmentation marks on my face after the birth of my son. I have tried various creams prescribed by the dermotolgist that does not seem to help. He says it is no necessary to have it removed by lazer as it will scar my face more. I started taking Ladyvite vitamin tablets and found that some of the marks dissapeared and became lighter. However, it is back with a vengeance. I do use a sunblock at all times. Could you please advise what I can use to make the marks dissapear.
Answer 337 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Nollie,

The most important thing that you'll have to realise is that to get the best results from these type of creams you have to use it for long periods of time - 6-12 months at least, so you'll have to be patient!
A good idea is to start of with a product rich in vitamin E such as vitE creams of tissue oils such bio-oil or Johnsons oil. You can combine this with a product containing AHA (alpha hydroxy acids) as found in, amongst others, the neostrata range.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19305 votes
Vote